# SDR MWEA010937

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,880 hours, 32,877 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59356509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 699 LEFT HAS AN APPROXIMATELY 3.5 INCH CRACK IN LOWER POCKET AFT HORIZONTAL AND VERTICAL FLANGE AREA. REMOVED TWO MOUNT BRACKETS FROM FRAME, FABRICATED SHIM, LOCATED AND DRILLED HOLES IN DOUBLER, LOCATED AND INSTALLED COVER, INSTALLED DOUBLER AND TAPERED WEDGES.
